Article Text

PDF

Palmar-plantar erythema associated with combination chemotherapy.
  1. A. Pagliuca,
  2. R. Kaczmarski,
  3. G. J. Mufti
  1. Academic Department of Haematological Medicine, King's College Hospital, Denmark Hill, London, UK.

    Abstract

    We report three cases of a distinctive palmar-plantar erythema associated with the treatment of non-Hodgkin's lymphoma and acute myeloid leukaemia. The rash is characterized by a painful, sharply demarcated, intense erythema of the palms and/or soles followed by bulla formation, desquamation and healing. The eruption is self limiting in nature and did not adversely affect prognosis. Treatment need be neither altered nor stopped; only symptomatic measures are required.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.